| Catalog Number |
MDS3001U |
| Medical Device Problem Code |
High Readings (2459)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The report states, "customer explained that the unit is providing inaccurate pulse readings and high readings in general.His health nurses come often and told him this is wrong.".
Additional Manufacturer Narrative
The report states, "customer explained that the unit is providing inaccurate pulse readings and high readings in general.His health nurses come often and told him this is wrong." due diligence has been completed.Despite good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.